# SDR DLM88980860

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 8000FL, RT ENG FLAME OUT FOLLOWED POM.  PLACED FUEL CONTROL TO OFF AND LANDED.  REPLACED LEFT FRAME ANTI-ICE DUCT RAN ENGINE CKS OK.
